# SDR A6WA201644007

- Difficulty date: June 16, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOORBEAM FITTING AT LBL27 AND FS610.00 TO 621.00 HAS CORROSION ON FLANGE AND UNDER TEFLON CAP STRIP.  REPAIRED CORROSION AT FS 610.00 TO 621.00, LBL27 CARGO FLOORBEAM REO 601R-53-61-4530, REV-A.
